Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

I experience lower back pain with bleeding or spotting during intercourse after operation to remove ovary and cyst. Can an online doctor suggest me ?

Hi I m a 24 year old mother of two aged 5 and 1. 7 years ago I had an operation to remove both my left ovary and a cyst which was twisted around it. For the past few years I have been experiencing lower back/ pelvic pain and more recently have lost a lot of weight without trying and have had gastro-enteritis at least once every month for the past 4 moths. I have right lower abdominal pain and experience pain and light bleeding/spotting after intercourse. I have booked an appointment at my local sexual health clinic but I m panicking as to what this can be...
Asked On : Mon, 23 May 2011
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi
u need not to be panic
wait till u consult doctor
u may require to do some test also.
rapid weight loss is reason to worry only.
let the doctor do the else.
be relax and help ur body to recover.
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor